Jñānābha‎, Vol. 50 (1) (2020), 134-143

SUBCLASS OF MEROMORPHIC FUNCTIONS WITH POSITIVE COEFFICIENTS INVOLVING POLYLOGARITHM FUNCTION

By

Santosh M. Popade
Department of Mathematics, Sant Tukaram College of Arts & Science,
Parbhani - 431 401, Maharastra, India.
smpopade2007@gmail.com
Rajkumar N. Ingle
Department of Mathematics, Bahirji Smarak Mahavidyalay,
Bashmathnagar - 431 512, Hingoli Dist., Maharastra, India.
Email:ingleraju11@gmail.com
P. Thirupathi Reddy
Department of Mathematics, Kakatiya University,
Warangal- 506 009, Telangana, India.
Email:reddypt2@gmail.com
(Received : March 19, 2019 ; Revised: April 13, 2020)


Abstract

In this paper, we introduce and study a new subclass of meromorphic functions with positive coefficients involving the polylogaritham function and obtain coefficient estimates, growth and distortion theorem, radius of convexity, integral transforms, convex linear combinations and convolution properties for the class σ c,p (α, β, λ).


2010 Mathematics Subject Classifications: 30C45 .
Keywords and phrases: Meromorphic, Polylogarithm, Coefficient estimates.